Образец цитирования:
М. С. Агранович, “Спектральные свойства эллиптических псевдодифференциальных операторов на замкнутой кривой”, Функц. анализ и его прил., 13:4 (1979), 54–56; Funct. Anal. Appl., 13:4 (1979), 279–281
\RBibitem{Agr79}
\by М.~С.~Агранович
\paper Спектральные свойства эллиптических псевдодифференциальных операторов на замкнутой кривой
\jour Функц. анализ и его прил.
\yr 1979
\vol 13
\issue 4
\pages 54--56
\mathnet{http://mi.mathnet.ru/faa1938}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=554412}
\zmath{https://zbmath.org/?q=an:0423.35087}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 4
\pages 279--281
\crossref{https://doi.org/10.1007/BF01078368}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/faa1938
https://www.mathnet.ru/rus/faa/v13/i4/p54
Эта публикация цитируется в следующих 29 статьяx:
Duván Cardona, Rekia Messiouene, Abderrahmane Senoussaoui, “L p -bounds for Fourier integral operators on the torus”, Complex Variables and Elliptic Equations, 69:2 (2024), 252
Benhamoud Ramla, “Endpoint boundedness of toroidal pseudo-differential operators”, Open Mathematics, 22:1 (2024)
Mondal Sh.S., Kumar V., “Self-Adjointness and Compactness of Operators Related to Finite Measure Spaces”, Complex Anal. Oper. Theory, 15:2 (2021), 22
Duván Cardona, Vishvesh Kumar, “The nuclear trace of periodic vector‐valued pseudo‐differential operators with applications to index theory”, Mathematische Nachrichten, 294:9 (2021), 1657
Michael Ruzhansky, J. P. Velasquez‐Rodriguez, “Non‐harmonic Gohberg's lemma, Gershgorin theory and heat equation on manifolds with boundary”, Mathematische Nachrichten, 294:9 (2021), 1783
Duván Cardona, Rekia Messiouene, Abderrahmane Senoussaoui, “Periodic Fourier integral operators in L p -spaces”, Comptes Rendus. Mathématique, 359:5 (2021), 547
Vishvesh Kumar, Shyam Swarup Mondal, “Nuclearity of operators related to finite measure spaces”, J. Pseudo-Differ. Oper. Appl., 11:3 (2020), 1031
Pablo Velasquez-Rodriguez J., “On Some Spectral Properties of Pseudo-Differential Operators on T”, J. Fourier Anal. Appl., 25:5 (2019), 2703–2732
Duván Cardona, Vishvesh Kumar, “Lp-Boundedness and Lp-Nuclearity of Multilinear Pseudo-differential Operators on Zn and the Torus Tn”, J Fourier Anal Appl, 25:6 (2019), 2973
Duván Cardona, “Pseudo-Differential Operators in Hölder Spaces Revisited: Weyl–Hörmander Calculus and Ruzhansky–Turunen Classes”, Mediterr. J. Math., 16:6 (2019)
Ruzhansky M., Tokmagambetov N., “Convolution, Fourier Analysis, and Distributions Generated By Riesz Bases”, Mon.heft. Math., 187:1 (2018), 147–170
Duván Cardona, “On the boundedness of periodic pseudo-differential operators”, Monatsh Math, 185:2 (2018), 189
Б. Е. Кангужин, М. В. Ружанский, Н. Е. Токмагамбетов, “О свертках в гильбертовых пространствах”, Функц. анализ и его прил., 51:3 (2017), 77–80; B. Kanguzhin, M. Ruzhansky, N. Tokmagambetov, “On convolutions in Hilbert spaces”, Funct. Anal. Appl., 51:3 (2017), 221–224
Kanguzhin B., Tokmagambetov N., Tulenov K., “Pseudo-Differential Operators Generated By a Non-Local Boundary Value Problem”, Complex Var. Elliptic Equ., 60:1 (2015), 107–117
Duván Cardona, “Weak type (1,1) bounds for a class of periodic pseudo-differential operators”, J. Pseudo-Differ. Oper. Appl., 5:4 (2014), 507
Julio Delgado, Pseudo-Differential Operators, Generalized Functions and Asymptotics, 2013, 103
Rabinovich V.S., Roch S., “Pseudodifference operators on weighted spaces, and applications to discrete Schrodinger operators”, Acta Appl Math, 84:1 (2004), 55–96
Rabinovich V., “Multidimensional pseudodifference operators: Fredholm property, essential spectrum, and exponential estimates of solutions”, Russian Journal of Mathematical Physics, 10:3 (2003), 296–318
Б. А. Амосов, М. Ш. Бирман, М. И. Вишик, Л. Р. Волевич, И. М. Гельфанд, Л. Ф. Фридлендер, М. А. Шубин, “Михаил Семенович Агранович (к семидесятилетию со дня рождения)”, УМН, 56:4(340) (2001), 163–168; B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784
Ian H Sloan, “Qualocation”, Journal of Computational and Applied Mathematics, 125:1-2 (2000), 461